# SDR 96ZZZX3018

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68SD
- Make and model: Cndair CL6001A11
- Aircraft serial: 1062
- System (JASC): 7110 · Engine Cowling System
- Part: Support
- Part number: 204318004
- Condition: Cracked
- Location: Engine Cowl
- Part time: 2,162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300-HOUR ENGINE INSPECTION, A 6.5 INCH HORIZONTAL CRACK WAS FOUND IN THE FAN COWL SUPPORT AT 3 O'CLOCK POSITION.  ALSO, VARIOUS BRACKETRY ATTACHED TO COWL ASSY FOUND TO HAVE SMALL CRACKS.
